MAUDE Adverse Event Report: ZimVie US Corp LLC IMP,TSV,4.1MM,SBM,10; Dental Implant

ZimVie US Corp LLC IMP,TSV,4.1MM,SBM,10; Dental Implant
Catalog Number TSV4B10
Medical Device Problem Codes Failure to Osseointegrate (1863); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); Pain (1994)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site 45 failed to integrate due to osteonecrosis and was removed.Pain was reported as a consequence.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).

Brand Name
IMP,TSV,4.1MM,SBM,10
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50929358
Report Number0001038806-2026-04921
Device Sequence Number10739619
Product Code DZE
UDI-Device Identifier00889024019225
UDI-Public(01)00889024019225(17)310302(10)4120008120
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072589
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberTSV4B10
Device Lot Number4120008120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight154 LB